UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Probabilistic solution of nonlinear oscillators excited by combined Gaussian and Poisson white noises Journal article
Journal of Sound and Vibration, 2011,Volume: 330,Issue: 12,Page: 2900-2909
Authors:  H.T. Zhu;  Er G.K.;  Iu V.P.;  Kou K.P.
Favorite |  | TC[WOS]:31 TC[Scopus]:35 | Submit date:2018/10/30
EXPONENTIAL–POLYNOMIAL CLOSURE METHOD FOR SOLVING TRUNCATED KOLMOGOROV–FELLER EQUATION Journal article
International Journal of Computational Methods, 2011,Volume: 9,Issue: 1
Authors:  H. T. ZHU;  G. K. ER;  V. P. IU;  K. P. KOU
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/07/30
Nonlinear  Probability Density Function  Stochastic Process  Poisson Impulse